# SDR FDKA200705214

- Difficulty date: May 19, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,989 hours, 11,516 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6078 ATL (1410 PHX LCL).  RTG RUDDER HARD OVER PROTECTION FAIL.  MX RESET FADEC'S AND PERFORMED RUNS, OPS CHECK GOOD.
